| Model Number |
15 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/11/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that display on their device is frozen.In this state the device may not be able to provide defibrillation therapy if it were needed.There was no patient involvement in this event.
Additional Manufacturer Narrative
The customer's device was not returned to stryker for evaluation.A cause of the reported issue could not be determined.